Lancaster EPrints

Finite generation in C*-algebras and Hilbert C*-modules

Blecher, David and Kania, Tomasz (2014) Finite generation in C*-algebras and Hilbert C*-modules. Studia Mathematica, 224 (2). pp. 143-151. ISSN 0039-3223

PDF (1402.4411) - Draft Version
Download (139Kb) | Preview


    We characterize C*-algebras and C*-modules such that every maximal right ideal (resp. right submodule) is algebraically finitely generated. In particular, C*-algebras satisfy the Dales-Żelazko conjecture.

    Item Type: Journal Article
    Journal or Publication Title: Studia Mathematica
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 73757
    Deposited By: ep_importer_pure
    Deposited On: 18 Jun 2015 06:44
    Refereed?: Yes
    Published?: Published
    Last Modified: 16 Jul 2018 00:37
    Identification Number:

    Actions (login required)

    View Item